# SDR FDEA200911073887

- Difficulty date: November 7, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 640-780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK STA 640-780 RBL 24 HAS CORROSION AND GOUGES REMOVED SEAT TRACK IAW SRM 51-40-02, FABRICATED NEW SEAT TRACK P/N BAC 1520-792, IAW SRM 53-30-52.  INSTALLED NEW SEAT TRACK STA 640-780, RBL 24, IAW SRM 51-40-02.  CATEGORY "A", MAJOR REPAIR.
